# SDR FDEA201109274164

- Difficulty date: September 27, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561202
- Condition: Corroded
- Location: Bs 950b S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 950B S28-29L.  REMOVED, FABRICATED, & INSTALLED SHEAR TIE SECTION IAW SRM 53-10-4 FIG 15.
